Advances in Pure Mathematics

Vol.4 No.8(2014), Paper ID 48785, 11 pages

DOI:10.4236/apm.2014.48046

 

On the Stability of Solutions of Nonlinear Functional Differential Equation of the Fifth-Order

 

A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud, R. O. A. Taie

 

Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt
Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt
Department of Mathematics, Faculty of Science, New Valley Branch, Assiut University, New Valley, El-Khargah, Egypt
Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt

 

Copyright © 2014 A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud, R. O. A. Taie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Abou-El-Ela, A. , Sadek, A. , Mahmoud, A. and Taie, R. (2014) On the Stability of Solutions of Nonlinear Functional Differential Equation of the Fifth-Order. Advances in Pure Mathematics, 4, 357-367. doi: 10.4236/apm.2014.48046.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.